# SDR CKSA98595

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing Plate
- Part number: 63B1307111
- Condition: Corroded
- Location: Nr 4 Te Flap Trk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK BEARING PLATE AND BUSHING HOLE CORROSION EXCEEDS LIMITS.  REPAIRED IAW OHM 57-52-70 REPAIR 6.1 PARA 4, SB 747-57-2207.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C57-560-03-01.
